MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/bcr-2018-225474

Медицинская библиотека · BMJ case reports · 2018

Acute liver failure secondary to ABVD use.

Eslami Amir, Mathur Anupama Divakaruni, Jha Kunal Kishor, Wang Haiyun

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Hodgkin's lymphoma (HL) is a type of cancer originating in the lymph nodes. The preferred therapy for advanced HL is a combination of chemotherapies including doxorubicin, bleomycin, vinblastine and dacarbazine (ABVD). ABVD has been standard therapy for advanced HL. It is generally considered as safe and rarely has been reported to cause acute liver failure. We present a case of 79-year-old woman with HL, who developed acute liver failure secondary to first cycle of ABVD chemotherapy.

Для цитирования: Eslami Amir, Mathur Anupama Divakaruni, Jha Kunal Kishor, Wang Haiyun. Acute liver failure secondary to ABVD use.. BMJ case reports. 2018. DOI: 10.1136/bcr-2018-225474.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.